Alert archive / Ohio / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Jan 29, 2007, 3:25 PM EST for 4 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 30, 2007, 7:00 AM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2007, 3:25 PM EST (20:25 UTC)
- In effect from
- Jan 30, 2007, 7:00 AM EST
- Expired
- Jan 31, 2007, 10:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 292025 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 325 PM EST MON JAN 29 2007 PAZ001-002-300430- /O.CAN.KCLE.LE.W.0005.000000T0000Z-070130T0000Z/ /O.UPG.KCLE.LE.A.0004.070130T1200Z-070131T1500Z/ /O.NEW.KCLE.LE.W.0006.070130T1200Z-070131T1500Z/ NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ERIE...EDINBORO 325 PM EST MON JAN 29 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 AM TUESDAY TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A NEW LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 10 AM EST WEDNESDAY. THE OTHER LAKE EFFECT SNOW WARNING HAS BEEN CANCELLED. A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY MORNING AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING SURGE OF COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD OF WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SNOW SQUALLS IN ERIE COUNTY. SNOW ACCUMULATIONS OVER A FOOT OF SNOW ARE POSSIBLE IN SOME PLACES WHERE SNOW SQUALLS PERSIST TUESDAY INTO WEDNESDAY MORNING. THE SNOW SHOWERS AND SQUALLS WILL BECOME MORE INTENSE BY LATE TUESDAY AFTERNOON AND EVENING. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ011>014-089-PAZ003-300430- /O.UPG.KCLE.LE.A.0004.070130T1200Z-070131T1500Z/ /O.NEW.KCLE.LE.W.0006.070130T1200Z-070131T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA...MEADVILLE 325 PM EST MON JAN 29 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 AM TUESDAY TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 10 AM EST WEDNESDAY. A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY MORNING AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING SURGE OF COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD OF WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SIGNIFICANT SNOW SQUALLS IN THE SNOWBELT OF EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA INCLUDING THE LAKE SHORE AREAS. SNOW ACCUMULATIONS OVER A FOOT OF SNOW ARE POSSIBLE WHERE SNOW SQUALLS PERSIST TUESDAY INTO WEDNESDAY. DEPENDING ON HOW MUCH THE WIND DIRECTION CHANGES WILL DETERMINE HOW MUCH ANY SPOT WILL GET. THE SNOW SHOWERS AND SQUALLS WILL GET MORE INTENSE BY LATE TUESDAY AFTERNOON. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ023-300430- /O.EXT.KCLE.LE.A.0004.070130T1700Z-070131T1500Z/ TRUMBULL- INCLUDING THE CITY OF...WARREN 325 PM EST MON JAN 29 2007 ...LAKE EFFECT SNOW WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE LAKE EFFECT SNOW WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING SURGE OF COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD OF WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SNOW SQUALLS ESPECIALLY OVER THE NORTHERN PORTION OF THE COUNTY. THE QUESTION IS HOW MUCH WILL THE WIND DIRECTION VARY FROM THE WEST. IF IT STAYS MORE WESTERLY THE HEAVY SNOW WILL NOT REACH TRUMBULL COUNTY...IF IT BECOMES MORE NORTHEST FOR A TIME THEN SOME SNOW SHOWERS AND SQUALLS WILL GET INTO TRUMBULL COUNTY ESPECIALLY THE NORTHERN PORTION. IF NORTHERN TRUMBULL COUNTY GETS THE HEAVY SNOW...SNOWFALL AMOUNTS WILL BE IN EXCESS OF 6 INCHES. A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ KIELTYKA
8 follow-up statements
000 WWUS41 KCLE 300247 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 PM EST MON JAN 29 2007 OHZ011>014-089-PAZ001>003-301100- /O.CON.KCLE.LE.W.0006.070130T1200Z-070131T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE 947 PM EST MON JAN 29 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM EST WEDNESDAY. A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY MORNING AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING SURGE OF COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD OF WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SIGNIFICANT SNOW SQUALLS IN THE SNOWBELT OF EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA INCLUDING THE LAKE SHORE AREAS. SNOW ACCUMULATIONS OVER A FOOT OF SNOW ARE POSSIBLE WHERE SNOW SQUALLS PERSIST TUESDAY INTO WEDNESDAY. DEPENDING ON HOW MUCH THE WIND DIRECTION CHANGES WILL DETERMINE HOW MUCH ANY SPOT WILL GET. THE SNOW SHOWERS AND SQUALLS WILL GET MORE INTENSE BY LATE TUESDAY AFTERNOON. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ023-301100- /O.CON.KCLE.LE.A.0004.070130T1700Z-070131T1500Z/ TRUMBULL- INCLUDING THE CITY OF...WARREN 947 PM EST MON JAN 29 2007 ...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. A NEW ROUND OF LAKE EFFECT SNOW IS EXPECTED TO DEVELOP TUESDAY AND CONTINUE INTO WEDNESDAY MORNING AS A REINFORCING SURGE OF COLDER AIR CROSSES THE GREAT LAKES. A PROLONGED PERIOD OF WESTERLY FLOW IS POSSIBLE WHICH COULD RESULT IN SNOW SQUALLS ESPECIALLY OVER THE NORTHERN PORTION OF THE COUNTY. THE QUESTION IS HOW MUCH WILL THE WIND DIRECTION VARY FROM THE WEST. IF IT STAYS MORE WESTERLY THE HEAVY SNOW WILL NOT REACH TRUMBULL COUNTY...IF IT BECOMES MORE NORTHEAST FOR A TIME THEN SOME SNOW SHOWERS AND SQUALLS WILL GET INTO TRUMBULL COUNTY ESPECIALLY THE NORTHERN PORTION. IF NORTHERN TRUMBULL COUNTY GETS THE HEAVY SNOW...SNOWFALL AMOUNTS WILL BE IN EXCESS OF 6 INCHES. A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ KUBINA
000 WWUS41 KCLE 300931 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 431 AM EST TUE JAN 30 2007 OHZ023-301045- /O.CAN.KCLE.LE.A.0004.070130T1700Z-070131T1500Z/ TRUMBULL- INCLUDING THE CITY OF...WARREN 431 AM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WATCH THAT WAS IN EFFECT FOR TRUMBULL COUNTY. SNOW IS EXPECTED TODAY BUT HEAVY SNOW IS NOT LIKELY. SNOW WILL ACCUMULATE 1 TO 3 INCHES TODAY. $$ OHZ011>014-089-PAZ001>003-301745- /O.CON.KCLE.LE.W.0006.070130T1200Z-070131T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE 431 AM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM WEDNESDAY FOR THE SNOWBELT OF EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. SNOW WILL ACCUMULATE 6 TO 10 INCHES WITH OVER A FOOT WHERE SNOW SQUALLS PERSIST TODAY INTO WEDNESDAY. SNOW WILL DEVELOP ACROSS THE AREA THIS MORNING AHEAD OF A COLD FRONT. THE PASSAGE OF THE COLD FRONT WILL CAUSE THE WIND TO SHIFT FROM SOUTHWEST TO WEST. THIS WILL ALLOW LAKE EFFECT SNOW SHOWERS AND SQUALLS FROM LAKE ERIE TO COME ONSHORE. HEAVY LAKE EFFECT SNOW IS LIKELY FROM CLEVELAND EASTWARD ALL ALONG THE LAKESHORE. THE HEAVIER SNOW MAY PUSH INLAND THIS AFTERNOON. THE AMOUNT OF THE CHANGE IN THE WIND DIRECTION TODAY WILL DETERMINE WHERE THE HEAVIEST SNOW OCCURS AND WHERE THE SQUALLS OCCUR TONIGHT. RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD STAY TUNED TO THE LATEST FORECASTS AND WARNINGS AND BE PREPARED FOR WINTRY TRAVEL TODAY INTO WEDNESDAY MORNING. SNOW COVERED ROADS AND NEAR WHITE OUT CONDITIONS ARE LIKELY WITH THE HEAVIER SNOW SQUALLS. $$ OHZ010-301745- /O.NEW.KCLE.LE.Y.0004.070130T1200Z-070131T1500Z/ LORAIN- INCLUDING THE CITY OF...LORAIN 431 AM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY FOR LORAIN COUNTY AS LAKE EFFECT SNOW IS EXPECTED TO COME ONSHORE TODAY INTO TONIGHT. SNOW WILL ACCUMULATE 3 TO 5 INCHES TODAY WITH ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES TONIGHT WHERE SNOW SQUALLS OCCUR...MAINLY OVER THE NORTHERN HALF OF THE COUNTY. SNOW WILL DEVELOP ACROSS THE AREA THIS MORNING AHEAD OF A COLD FRONT. THE PASSAGE OF THE COLD FRONT WILL CAUSE THE WIND TO SHIFT FROM SOUTHWEST TO WEST. THIS WILL ALLOW LAKE EFFECT SNOW SHOWERS AND SQUALLS FROM LAKE ERIE TO COME ONSHORE. THE HEAVIEST LAKE EFFECT SNOW IS LIKELY ACROSS THE NORTHERN HALF OF THE COUNTY. $$ KOSARIK/LOMBARDY
000 WWUS41 KCLE 301602 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1102 AM EST TUE JAN 30 2007 OHZ011>014-089-PAZ001>003-310015- /O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE 1102 AM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY FOR THE SNOW BELT OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. SNOW WILL ACCUMULATE 6 TO 10 INCHES WITH OVER A FOOT WHERE SNOW SQUALLS PERSIST THIS AFTERNOON INTO WEDNESDAY. THE COLD FRONT WAS MOVING THROUGH THE AREA AROUND NOON CAUSING A GENERAL SNOWFALL. AS THE WINDS SHIFT TO A MORE WESTERLY DIRECTION...SNOW SHOWERS AND SQUALLS WILL DEVELOP. HEAVY LAKE EFFECT SNOW IS LIKELY FROM CLEVELAND EASTWARD ALL ALONG THE LAKE SHORE. THE HEAVIER SNOW MAY PUSH INLAND THIS EVENING. THE AMOUNT OF THE CHANGE IN THE WIND DIRECTION WILL DETERMINE WHERE THE HEAVIEST SNOW OCCURS AND WHERE THE SQUALLS OCCUR TONIGHT. RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD STAY TUNED TO THE LATEST FORECASTS AND WARNINGS AND BE PREPARED FOR WINTRY TRAVEL THROUGH WEDNESDAY MORNING. SNOW COVERED ROADS AND NEAR WHITE OUT CONDITIONS ARE LIKELY WITH THE HEAVIER SNOW SQUALLS. $$ OHZ010-310015- /O.CON.KCLE.LE.Y.0004.000000T0000Z-070131T1500Z/ LORAIN- INCLUDING THE CITY OF...LORAIN 1102 AM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. SNOW WILL ACCUMULATE 3 TO 5 INCHES THROUGH THIS EVENING WITH ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES TONIGHT WHERE SNOW SQUALLS OCCUR... MAINLY OVER THE NORTHERN HALF OF THE COUNTY. THE SNOW WILL BECOME MORE SNOW SHOWERY THIS AFTERNOON AND TONIGHT BEHIND A COLD FRONT THAT MOVED THROUGH THE COUNTY LATE IN THE MORNING. THIS WILL ALLOW LAKE EFFECT SNOW SHOWERS AND SQUALLS FROM LAKE ERIE TO COME ONSHORE. THE HEAVIEST LAKE EFFECT SNOW IS LIKELY ACROSS THE NORTHERN HALF OF THE COUNTY. $$ KIELTYKA
000 WWUS41 KCLE 302027 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EST TUE JAN 30 2007 OHZ011>014-089-PAZ001>003-310430- /O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE 327 PM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY FOR THE SNOW BELT OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. MUCH OF THE SNOW THAT FELL TODAY WAS ASSOCIATED WITH A COLD FRONT THAT MOVED THROUGH THE REGION. SNOW SHOWERS AND SQUALLS WILL BE DEVELOPING THIS EVENING AND START DECREASING WEDNESDAY MORNING. SNOWFALL FROM DAYBREAK THROUGH MID AFTERNOON IN THE WARNING AREA WAS GENERALLY 2 TO 3 INCHES. SNOWFALL TONIGHT IN THE WARNING AREA WILL BE 4 TO 6 INCHES WITH ANOTHER 1 TO 4 INCHES WEDNESDAY. SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE WHERE THE SNOW SHOWERS AND SQUALLS PERSIST. THE AMOUNT OF THE CHANGE IN THE WIND DIRECTION WILL DETERMINE WHERE THE HEAVIEST SNOW OCCURS. THE SNOW IS FLUFFY AND WINDS WILL BE FROM THE WEST AT 10 TO 20 MPH CAUSING SOME BLOWING AND DRIFTING SNOW. RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD STAY TUNED TO THE LATEST FORECASTS AND WARNINGS AND BE PREPARED FOR WINTRY TRAVEL THROUGH WEDNESDAY MORNING. SNOW COVERED ROADS AND NEAR WHITE OUT CONDITIONS ARE LIKELY WITH THE HEAVIER SNOW SQUALLS. $$ OHZ010-310430- /O.CON.KCLE.LE.Y.0004.000000T0000Z-070131T1500Z/ LORAIN- INCLUDING THE CITY OF...LORAIN 327 PM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY FOR LORAIN COUNTY. SNOW SHOWERS WILL OCCUR TONIGHT AND START TAPERING OFF BY DAYBREAK. OVERNIGHT SNOWFALL WILL RANGE FROM 1 TO 3 INCHES WITH THE HIGHEST AMOUNTS OVER THE NORTHERN PORTION OF THE COUNTY AS SNOW BANDS FROM LAKE ERIE MOVE INLAND. MOTORISTS WILL NEED TO USE CAUTION TONIGHT AS UNTREATED ROADS WILL BE SLIPPERY. $$ KIELTYKA
000 WWUS41 KCLE 310205 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 905 PM EST TUE JAN 30 2007 OHZ011>014-089-PAZ001>003-311015- /O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE 905 PM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL CONTINUE INTO WEDNESDAY MORNING BEFORE TAPERING OFF. ADDITIONAL ACCUMULATION BY 10 AM WEDNESDAY MORNING FOR THE SNOWBELT WILL RANGE FROM 3 TO 6 INCHES WITH LOCAL AMOUNTS OF 8 TO 10 INCHES IN THE HIGHER TERRAIN FROM GEAUGA AND LAKE COUNTY EAST INTO NORTHWEST PENNSYLVANIA. WINDS GUSTING TO NEAR 30 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND DRIFTING OF THE SNOW WHICH WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES AND QUICKLY RECOVER CLEARED ROADWAYS. RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD STAY TUNED TO THE LATEST FORECASTS AND WARNINGS AND BE PREPARED FOR HAZARDOUS WINTRY TRAVEL THROUGH WEDNESDAY MORNING. SNOW COVERED ROADS AND NEAR WHITE OUT CONDITIONS ARE LIKELY WITH THE HEAVIER SNOW SQUALLS. $$ OHZ010-311015- /O.CON.KCLE.LE.Y.0004.000000T0000Z-070131T1500Z/ LORAIN- INCLUDING THE CITY OF...LORAIN 905 PM EST TUE JAN 30 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... SNOW SHOWERS WILL REMAIN LIKELY INTO EARLY WEDNESDAY MORNING. ADDITIONAL ACCUMULATION WILL RANGE FROM 1 TO LOCALLY 3 INCHES BUT MAINLY FOR THE NORTHERN HALF OF THE COUNTY. WINDS GUSTING TO NEAR 30 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND DRIFTING OF THE SNOW LEADING TO NEAR ZERO VISIBILITY AT TIMES AND QUICKLY RECOVERING CLEARED ROADWAYS. MOTORISTS WILL NEED TO USE CAUTION THROUGH EARLY WEDNESDAY DUE TO THE SLIPPERY ROADS. $$ ADAMS
000 WWUS41 KCLE 310923 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 423 AM EST WED JAN 31 2007 OHZ011-311030- /O.CAN.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/ CUYAHOGA- INCLUDING THE CITY OF...CLEVELAND 423 AM EST WED JAN 31 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WARNING. THE LAKE EFFECT SNOW BANDS HAVE SHIFTED EAST UP THE LAKE SHORE BRINGING AN END TO THIS LAKE EFFECT SNOW EVENT. THERE IS THE POSSIBILITY FOR A FEW SNOW SHOWERS THIS MORNING WITH AN INCH OR TWO SNOW ACCUMULATION EXPECTED MAINLY ON THE EAST SIDE. $$ OHZ010-311030- /O.CAN.KCLE.LE.Y.0004.000000T0000Z-070131T1500Z/ LORAIN- INCLUDING THE CITY OF...LORAIN 423 AM EST WED JAN 31 2007 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. THE LAKE EFFECT SNOW BANDS HAVE SHIFTED EAST UP THE LAKE SHORE BRINGING AN END TO THIS LAKE EFFECT SNOW EVENT. THERE IS THE POSSIBILITY FOR A FEW SNOW SHOWERS THIS MORNING BUT LITTLE OR NO SNOW ACCUMULATION IS EXPECTED.. $$ OHZ012>014-089-PAZ001>003-311500- /O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 423 AM EST WED JAN 31 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL CONTINUE ACROSS THE SNOWBELT REGIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THROUGH 10 AM THIS MORNING. THE MOST INTENSE LAKE EFFECT SNOW BAND IS EXPECTED TO REMAIN NEAR THE LAKE SHORE THIS MORNING. OTHER LAKE EFFECT SNOW BANDS CAN BE EXPECTED FURTHER INLAND TO PRODUCE SNOW SHOWERS. ADDITIONAL SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED...ESPECIALLY WHERE THE SQUALLS PERSIST. BRISK SOUTHWEST WINDS AT 15 TO 25 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. REDUCED VISIBILITIES WILL BE ENCOUNTERED IN THE SQUALLS AND FROM BLOWING AND DRIFTING OF THE SNOW. RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD STAY TUNED TO THE LATEST FORECASTS AND BE PREPARED FOR HAZARDOUS WINTRY TRAVEL THIS MORNING. $$ LOMBARDY
000 WWUS41 KCLE 311157 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 657 AM EST WED JAN 31 2007 OHZ012>014-PAZ003-311300- /O.CAN.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/ LAKE-GEAUGA-ASHTABULA INLAND-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... MEADVILLE 657 AM EST WED JAN 31 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WARNING. THE BAND OF LAKE EFFECT SNOW HAS MOVED NORTH TO THE LAKE SHORE OF ASHTABULA COUNTY INTO NORTHERN ERIE COUNTY PENNSYLVANIA. THERE IS THE POSSIBILITY FOR SOME FLURRIES AND LOCAL SNOW SHOWERS WHERE AN INCH OR TWO WILL ACCUMULATE. $$ OHZ089-PAZ001-002-311500- /O.CON.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/ ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO 657 AM EST WED JAN 31 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS NORTHERN ASHTABULA AND ERIE COUNTIES THROUGH 10 AM THIS MORNING. ADDITIONAL SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED...ESPECIALLY WHERE THE HEAVIER SNOW SHOWERS PERSIST. BRISK SOUTHWEST WINDS AT 15 TO 25 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. REDUCED VISIBILITIES WILL BE ENCOUNTERED IN THE HEAVIER SNOW SHOWERS AND FROM BLOWING AND DRIFTING OF THE SNOW. RESIDENTS OF NORTHERN ASHTABULA COUNTY AND ERIE COUNTY SHOULD STAY TUNED TO THE LATEST FORECASTS AND BE PREPARED FOR HAZARDOUS WINTRY TRAVEL THIS MORNING. $$ LOMBARDY
000 WWUS41 KCLE 311503 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 AM EST WED JAN 31 2007 OHZ089-PAZ001-002-311615- /O.EXP.KCLE.LE.W.0006.000000T0000Z-070131T1500Z/ ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO 1003 AM EST WED JAN 31 2007 ...LAKE EFFECT SNOW WARNING HAS EXPIRED... THE LAKE EFFECT SNOW WARNING IS NO LONGER IN EFFECT. THE SIGNIFICANT SNOW HAS ENDED. SOME FLURRIES MAY LINGER THROUGH EARLY AFTERNOON. HOWEVER...SOME LOCATIONS IN THE EXTREME NORTHEAST CORNER OF ERIE COUNTY PENNSYLVANIA MAY STILL HAVE SNOW SHOWERS UNTIL EARLY AFTERNOON WITH ANOTHER INCH OR TWO. $$ KIELTYKA
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Jan 29, 3:22 PM EST, 3 minutes earlier.
Area forecast discussion, Jan 29, 3:22 PM EST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EST MON JAN 29 2007 .SHORT TERM (TONIGHT THROUGH WEDNESDAY)... THE LAKE EFFECT SNOW WARNING FOR ERIE PA WILL BE CANCELLED. AN ALERBTA CLIPPER SYSTEM WILL SLIDE THROUGH THE FORECAST AREA OVERNIGHT AND TUESDAY. PLENTY OF MOISTURE...FWA VISIBILITY BELOW 2SM. TEMPERATURES MAY REMAIN SOMEWHAT STEADY OR JUST FALL A LITTLE...AT THIS TIME I CANT SEE A BIG RISE TO MENTION...JUST NOT AS COLD AS LAST NIGHT. UPRGRADING THE LAKE EFFECT WATCH FOR 7 AM TUESDAY THROUGH 10 AM WEDNESDAY TO A WARNING EXCEPT CONTINUING THE WATCH FOR TRUMBULL AS QUESTION ON THE WIND DIRECTION ABOUND...THE NAM KEEPS IT MORE WESTERLY AND THE GFS MOVES THE WIND DIRECTION FROM WEST TO WEST NORTHWEST AND BACK TO WEST. THIS IS A GOOD EVENT...NOT A GREAT EVENT. THE MOISTURE IS GOOD...SNOW GROWTH GETS BETTER AS THE DAY GOES ON...SURFACE CONVERGENCE GETS REAL GOOD TUESDAY EVENING AND NIGHT. THE INSTABLITY IS ONLY CONDITIONAL AS THE TEMPERATURE DIFFERENCE BETWEEN THE LAKE AND 850 MB ONLY AROUND 16C. THE FLOW IS MAINLY WESTERLY WHICH IS GOOD FOR SOME NICE BANDS AND WITH THE TEMPERATURES COOL THE SNOW WILL BE FLUFFY SO THAT SHOULD GIVE US WARNING EFFECT SNOWFALL. FOR CUYAHOGA COUNTY AT THIS TIME THE BEST CHANCE FOR THE HEAVIEST SNOW IS MORE NORTHEAST BUT IF THE WINDS GET A LITTLE MORE NORTHWEST THAT COULD MOVE THE BAND INLAND A LITTLE MORE. SINCE SNOW WILL BE ONGOING TUESDAY MORNING BUT IT WILL NOT GET REAL INTENSE UNTIL THE AFTERNOON...WILL NOT PUT ANY RESOLUTION IN. THE SNOW SHOWERS WILL BEGIN TO WAIN AROUND DAYBREAK WEDNESDAY AND INTO WEDNESDAY MORNING WITH RIDGING AND DRIER AIR MOVING IN. ON TUESDAY WESTERN OHIO MAY HAVE SOME SNOW SHOWERS LEFT OVER FROM THE TROF MOVING THROUGH AND WITH SO MUCH MOISTURE OVER EASTERN OHIO KEPT LIKELY POPS IN THAT AREA. DRYING OUT TUESDAY NIGHT AND WEDNESDAY OVER NORTHWEST OHIO. GUIDANCE TEMPERATURES GENERALLY OK. && .LONG TERM (WEDNESDAY NIGHT-MONDAY)... ANOTHER FRONT MOVES IN LATE WEDNESDAY NIGHT AND THURSDAY WITH A CHANCE OF SNOW...GFS AND ECMWF IN GENERAL AGREEMENT...NAM IS SLOWER. BECAUSE OF THAT WILL BE CAREFUL ABOUT NOT DOING MUCH RESOLUTION. THURSDAY NIGHT SOME SNOW TRIES TO SNEAK UP FROM THE SOUTH CHANCE OF SNOW. ON FRIDAY THE SOUTHWEST FLOW BECOMES WEST NEAR SUNSET. SOME MOISTURE AROUND ON FRIDAY THUS CHANCE OF SNOW EVERYWHERE...AS THE DAY GETS CLOSER SHOULD BE ABLE TO PUT IN MORE RESOLUTION. THE LAKE EFFECT REALLY KICKS IN FRIDAY NIGHT THROUGH MONDAY FOR THE SNOW BELT AS THE FLOW TRIES TO REMAIN WESTERLY. WILL HIT THE PRIMARY SNOW BELT WITH LIKELY AND A CHANCE AROUND IT. GUIDANCE TEMPERATURES OK. && .AVIATION(18Z-18Z)... A FAST MOVING CLIPPER TYPE LOW WL MOV SE ACRS THE AREA TNGT AND TUE MORN SPREADING LIGHT SN OR FLURRIES ACRS THE TAF SITES. THE LEADING EDGE OF THE PATCHY LGT SN OR FLURRIES SHUD BE NR TOL AND FDY AT TAF TIME AND REACH CLE ABT 22 TO 00Z AND FINALLY YNG AND ERI ANYWHERE FM 01Z TO 04Z IF IT OCCURS. THE MORE WIDESPREAD SN SHUD BREAK OUT TWD 12Z THE MID AND UPR LVL TROF MOVS INTO THE AREA. ACCUM THRU 18Z SHUD GNLY BE AN INCH OR LESS. WNDS WL START TO PICK UP ARND FDY TWD 18Z TUE FOR AREAS OF BLSN TO BGN TO DVLP. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...LAKE EFFECT SNOW WARNING 7 AM TUESDAY THROUGH 10 AM WEDNESDAY. OHZ012>014-089 LAKE EFFECT SNOW WATCH NOON TUESDAY THROUGH 10 AM WEDNESDAY FOR OHZ23 PA...LAKE EFFECT SNOW WARNING 7 AM TUESDAY THROUGH 10 AM WEDNESDAY. PAZ001>003. && SHORT TERM...KIELTYKA LONG TERM...KIELTYKA AVIATION...ADAMS
Hazardous weather outlook, Jan 29, 5:50 AM EST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 550 AM EST MON JAN 29 2007 OHZ011>014-089-PAZ001>003-301100- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 550 AM EST MON JAN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW WILL CONTINUE ACROSS THE NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SNOW BELT REGION. ADDITIONAL SIGNIFICANT SNOW ACCUMULATIONS CAN BE EXPECTED TODAY. THE LAKE EFFECT SNOW IS EXPECTED TO TAPER OFF THIS EVENING AND THEN AN ALBERTA CLIPPER STORM SYSTEM WILL MOVE SOUTHEAST INTO THE AREA. LIGHT SNOW WILL AFFECT THE REGION TONIGHT AND BRING UP TO AN INCH OF SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LAKE EFFECT SNOW WILL ONCE AGAIN REDEVELOP OVER THE AREA TUESDAY. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE AREA TUESDAY THROUGH WEDNESDAY MORNING. THE LAKE EFFECT IS EXPECTED TO GRADUALLY TAPER OFF WEDNESDAY AFTERNOON. ANOTHER ALBERTA CLIPPER STORM SYSTEM IS EXPECTED TO MOVE INTO THE AREA THURSDAY. THIS WEATHER FEATURE WILL BRING MORE SNOW TO THE AREA FOLLOWED BY EVEN MORE LAKE EFFECT SNOW INTO THE WEEKEND. A STORM SYSTEM IS FORECAST TO DEVELOP OVER THE SOUTHERN UNITED STATES AND HEAD TOWARD THE REGION. THIS STORM WILL HAVE TO BE MONITORED FOR POTENTIAL IMPACT ON THE REGION DURING THE WEEKEND. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED BY THE END OF THE WEEK WITH HIGHS POSSIBLY ONLY CLIMBING INTO THE TEENS AND LOWS IN THE SINGLE DIGITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. SPOTTERS ARE ENCOURAGED TO CALL IN SNOW REPORTS OF ONE HALF INCH OR GREATER TO THE NATIONAL WEATHER SERVICE. LEZ142>149-162>169-OHZ003-006>010-017>023-027>033-036>038-047- 301100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- 550 AM EST MON JAN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED TODAY. HOWEVER...AN ALBERTA CLIPPER STORM SYSTEM IS EXPECTED TO BRING SOME LIGHT SNOW TO THE AREA TONIGHT. LOCALLY UP TO AN INCH OF SNOW IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ALBERTA CLIPPER STORM SYSTEM IS EXPECTED TO MOVE INTO THE AREA THURSDAY. THIS WEATHER FEATURE WILL BRING MORE SNOW TO THE AREA. A STORM SYSTEM IS FORECAST TO DEVELOP OVER THE SOUTHERN UNITED STATES AND HEAD TOWARD THE REGION. THIS STORM WILL HAVE TO BE MONITORED FOR POTENTIAL IMPACT ON THE REGION DURING THE WEEKEND. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED BY THE END OF THE WEEK WITH HIGHS POSSIBLY ONLY CLIMBING INTO THE TEENS AND LOWS IN THE SINGLE DIGITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 4:28 AM EST | Lake Effect Snow Watch | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Trumbull | 24 hr |
Nearby
Lake Effect Snow Warnings in Ohio, 2007Lake Effect Snow Warnings in Pennsylvania, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.